Interesting

What are 5 signs and symptoms of an opioid overdose?

Signs & Symptoms of an Overdose

What are 5 signs and symptoms of an opioid overdose?

Signs & Symptoms of an Overdose

  • Slow or no breathing.
  • Unresponsive to voice or pain (can’t wake them up)
  • Pale face.
  • Blue lips or nails.
  • Gurgling or snoring sounds.
  • Choking or vomiting.
  • Cold and damp skin.
  • Narrow (tiny) pupils.

Can you OD in oxycodone?

Overdose: Signs of overdose include difficult or slow breathing, and extreme sleepiness. The risk of overdose increases if you take oxycodone with other opioids, or with alcohol or sedative drugs. An overdose of oxycodone can lead to brain damage or death.

What to do if someone is overdosing?

How to respond to an overdose using Naloxone

  1. Check for signs of an overdose. Slowed or stopped breathing.
  2. Call 911. Call 911.
  3. Give Naloxone. Place tip into one nostril of person’s nose.
  4. Give rescue breaths. Make sure mouth is clear.
  5. Stay until help arrives. Repeat Steps 3 and 4 until help arrives.

How do you treat an overdose of painkillers?

Call 9-1-1 immediately

  1. Call 9-1-1 immediately.
  2. Administer naloxone, if it is available. Naloxone is a safe medication that can quickly stop an opioid overdose.
  3. Try to keep the person awake and breathing.
  4. Lay the person on their side to prevent choking.
  5. Stay with the person until emergency workers arrive.

What to do when you took too many pills?

Taking too much of a medicine can be very dangerous, and even fatal. But accidental overdoses can be prevented. If someone is not breathing or is unresponsive, and they have taken a medicine, seek help straight away. Call triple zero (000) and ask for an ambulance.

What are the symptoms of taking too many painkillers?

Symptoms of an overdose include:

  • Nausea or vomiting.
  • Burning in the throat or stomach.
  • Pain in the stomach.
  • Fever.
  • Dizziness.
  • Fast eye movements.
  • Tiredness.
  • Bleeding or bruising.